Jump to content
BANGKOK
swissie

After Flu-Shot, sick (again).

Recommended Posts

For the last 3 years I always had my "flu-shot" at this time of year. First time, some slight "discomforts" lasting a couple of days. Second year: Symptoms of a head-cold, lasting less than a week. This year: Full blown head-cold, lasting 10 days. Those symptoms always emerged 1 day after having received the flu-shot. Never with any "fever" though.
I am starting to wonder. Pure accident? Or my body busy with preparing for the Attack of a future Virus-Invador, letting it's guards down as far as current Bacterial-Invadors is concerned?
If there should be any connection, I would hate to be invaded by Bacterial-Invadors causing Pneumonia, while my "Bacterial-Defenders" in my body are in a state of semi-dormancy. (busy otherwise). As I suffer from COPD, any Pneumonia could turn out to be fatal.
---------------------------------------
Why is it, that Seniors in Australia get vaccinated agaist Flu and Bacterial-Invadors causing Pneumonia simultainiously (according to my brother in Australia.) The medics in my home-contry claim that after having received the annual Flu-Shot, further vaccinations are not necessary.
= "WE JUST DON'T DO THAT".
Anyone? I hope Sheryl is not on vacation.:smile:

Share this post


Link to post
Share on other sites

A few years ago i got a flu jab and it included Pneumonia, not many people know that. It's worth investigating to ensure you've had it

Share this post


Link to post
Share on other sites

I think you perhsps misunderstood what you were told on your home country.

 

Flu vaccine needs to be given annually.

 

The pneumonia vaccine is 2 different vaccines that each need to be given only once and at least 1 year apart. If you have already had both of the pneumonia vaccines (P13 and P23) then indeed you don't need anything other than a yearly flu vaccine.

 

The influenza and pneumonia vaccines can be given together but doing so may increase the risk of temporary adverse effects and in someone with a history of side effect post vaccination probably not best idea.  

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recently Browsing   0 members

    No registered users viewing this page.

×
×
  • Create New...